# SDR 97ZZZX1796

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901SK
- Make and model: Beech 1900D
- Aircraft serial: UE90
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Vertical Gyro
- Part number: 6224565001
- Condition: Failed
- Location: Avionics Compt
- Part time: 6,651 hours
- Component: 332D11T
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MONTH OF JANUARY, SEVEN 332D-11T VERTICAL GYROS (P/N 622-4565-001) FAILED.  THE TIMES FOR THE VG'S WERE:  1,639.3 HRS ON N NR 145SK; 5,375.1 HRS ON  N NR 79SK; 6,125.4 ON N NR 801SK; 2,328.9 HRS ON N NR  831SK; 3,063.1 HRS ON N NR 881SK; 6,820.9 HRS ON N NR 891SK; AND 6,651.4 HRS ON N NR 901SK. THE AVERAGE TIME OF REMOVAL WAS 4,572.0 HOURS FOR THESE SEVEN VG'S.  WHEN THE VG'S WERE SENT OUT FOR REPAIR OR OVERHAUL, THE TEAR-DOWN REPORTS RETURNED WITH THE UNITS SHOWING ALL BUT ONE HAD ROTOR BEARINGS THAT EITHER FAILED OR WERE ROUGH.  REF:  OPERATOR CONTROL NRS S2YA97006, AND 97ZZZX1791 THROUGH 97ZZZX1795.
